# SDR ASAA2016112918886

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 6,661 hours, 2,140 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FL320 MACH .80 RIGHT FMC FAILED. RIGHT VTK ON F/O MAP APPEARED. LNAV-VNAV DISENGAGED, A/P WENT TO CWS ROLL, ALTITUDE HOLD. AFTER 20 SECONDS THE RIGHT FMC RESTORED ITSELF, LNAV-VNAV FUNCTION NORMAL. GROUNDED - YES. PERFORMED FMCS BITE PER B737-900 FIM 34-661 TASK 801. CURRENTLY NO SENSOR FAULTS. LEFT FMC SHOWED INFLIGHT FAULT FOR RIGHT FMC AS INTERMITTENT, MESSAGE " FMC-R DATE RATE I." PERFORMED B737-900 FIM 34-61-TASK 807, BOTH FMC PASSED. CHECKS GOOD FOR SERVICE.
